Hello Everyone, Reading through this post, I recognize many symptoms that I had after taking grams of B5 a day about 4 years ago such as hair thinning on the top of my head, low energy, cold hands/feet, having racing thoughts and being on edge/angry constantly. Like many of you, I had a very hard time figuring out what was going on. I had a blood test done and nothing out of the ordinary was found. I tried to just learned to live with it, but simple labor and schoolwork became very difficult. Over the last few months I finally have had relief after finding a naturopathic doctor who found that my adrenals were pretty much burnt out. Ive been taking an adrenal supplement for the last few months and have found that energy levels are pretty much back to normal. I can work without hardly any stress and my mood and thoughts have significantly stabalized. I hope this helps someone who is struggling.